# SDR AWXA200201049

- Difficulty date: October 23, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 52,465 hours, 37,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Zone 900 - Lav
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE EMERGENCY ESCAPE PATH LIGHT ON AFT LT GALLEY WALL INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT ON AFT LT GALLEY WALL, OPERATIONAL CHECK WAS GOOD.
